A construction method for point divisible designs. / Beker, Henry J; Mitchell, Chris J.

In: Journal of Statistical Planning and Inference, Vol. 2, No. 3, 1978, p. 293-306.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)293-306
Number of pages14
JournalJournal of Statistical Planning and Inference
Volume2
Issue number3
DOIs
Publication statusPublished - 1978
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 6382541